# SDR SWAA2024080203663

- Difficulty date: June 20, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231UF DELAMINATED<[01] UPDATED STEP 1;[02] PASSENGER CABIN FLOOR PANEL 231UF DELAMINATED AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-4.;[03] FABRICATED NEW FLOOR PANEL USING BMS 4-17 TYPE VI LOT#1557541-1; LOCATED AND DRILLED INSERT HOLES IAW SRM 53-00-50-2R-0 PARA 1.A. NOTE & BOEING DWG 143A5810-109.;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
